# SDR LR7A2013072300653

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Bs 567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT MAIN WHEEL WELL MANIFOLD CRACKED AT BS 567, RBL 62, WL 142.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
